View Full Version : mental thunderstorms


1000koni
02-10-14, 03:53 AM
LOL! Haven't been back to this section of the forum in a good while. But BP is creeping back into my mind /life. I am on a low dose of meds that work pretty good for me, (not perfect but pretty good - lamictal). For quite some time I have this dull to big headache, sometimes "thunderstroms", where I get a buzzing in my head (I used to have narcolepsy but this is over). I can live with these thunderstorms, but I do loose time /energy. Does anyone eperience something like this?

I have this theory, these storms are a sign of things being worked on, in my subconscious and there is this enormous energy expense to rework something that I don't quite have access to. That these storms are really a "good" sign on some level. Sometimes though, I feel like my head is going to crack. Curious what you guys think?

BellaVita
02-11-14, 05:20 PM
Have you told your doctor about this?

Sometimes my mind feels like it's buzzing and electric (not very often)

Andi
02-11-14, 08:52 PM
The only issues I have with my lamictal is when I've changed doses, I miss the 25mg dose to my 425mgs or when I went from brand to generic, thus the add of 25mgs. I get more of a headache associated with these things which leaves me in bed. Feels like my head is in a vise and my eyes are going to pop out. Very similar to my migraines.

Please call your doctor, I don't think this is a symptom you should ignore.

sarahsweets
02-15-14, 07:35 AM
its possible something like this could be alleviated with the addition of an antidepressent, preferably not an SSRI. (JMO) I feel very strongly that bipolar is hard to control with only a mood stabilizer however its not impossible.